# SDR SWAA2021081710174

- Difficulty date: March 6, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,482 hours, 42,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD 120BF HAS A 3 INCH CRACK AT THE AFT LEFT CORNER. / R&R FWD CARGO FLOORBOARD 120BF PER AMM 25-52-10.
